If you need an accessible version of this item please contact JSTOR User Support

On the Elementary Theory of Restricted Elementary Functions

Lou van den Dries
The Journal of Symbolic Logic
Vol. 53, No. 3 (Sep., 1988), pp. 796-808
DOI: 10.2307/2274572
Stable URL: http://www.jstor.org/stable/2274572
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Elementary Theory of Restricted Elementary Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
796
    796
  • Thumbnail: Page 
797
    797
  • Thumbnail: Page 
798
    798
  • Thumbnail: Page 
799
    799
  • Thumbnail: Page 
800
    800
  • Thumbnail: Page 
801
    801
  • Thumbnail: Page 
802
    802
  • Thumbnail: Page 
803
    803
  • Thumbnail: Page 
804
    804
  • Thumbnail: Page 
805
    805
  • Thumbnail: Page 
806
    806
  • Thumbnail: Page 
807
    807
  • Thumbnail: Page 
808
    808